My mother had a hormone shot while pregnant with me in 1956 to help prevent miscarriage, and now i am having health problems, trying to see if there is a link. First i need to figure out what hormone it was, the doctor is long gone.
It's very possible that your mother was given DES (diethylstilbestrol), a synthetic form of estrogen. This was a hormone often prescribed between 1940 and 1971 to help women with certain complications of pregnancy and to prevent miscarriage.
DES has been linked to an uncommon cancer of the vagina or cervix in a small number of daughters of women who had used DES during pregnancy.
When a mother was given DES during the first 5 months of a pregnancy, it was discovered (too late) that it could interfere with the development of the reproductive system in a fetus.
It's important for DES-exposed daughters to be aware of the possible health effects of DES, so do tell your doctor about your mother's history.
My mother was also given DES when she was pregnant with me. My uterus is odd shaped, I've had cervical cancer, in all 3 of my pregnancies , i had heavy bleeding from the placenta starting to separate from the wall around three months of being pregnant. I lost my first son and almost lost my second & third. The doctors all say this is from the DES. I wish the best for you, Tina